Previous |  Up |  Next


Title: Ordinal types in Ramsey theory and well-partial-ordering theory (English)
Author: Kříž, Igor
Author: Thomas, Robin
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 29
Issue: 1
Year: 1988
Pages: 195-196
Category: math
MSC: 05D10
Date available: 2008-06-05T21:32:15Z
Last updated: 2012-04-28
Stable URL:


Files Size Format View
CommentatMathUnivCarol_029-1988-1_19.pdf 299.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo